I wake up every morning at 4 am. No alarm just wake up no matter what time I went to sleep. As soon as I wake up, it hits me--- nausea and headache!
Should I take my HC at this time? Or should I take my Zofran for nausea and butalb for headache and wait a few hours for HC? Or should I take them all at once? I have tried every combination possible but I don't know which one is better.
Also, is there anything I can do the night before to prevent this?
I used to have this happen to me - and I started to take a salt tablet at night - a 1G tablet before I went to bed. I started to have a lot less nausea in the morning.
I would speak to your doctor as you should not have to take zofran daily. You may need to increase your sodium intake and may need florinef so that you hold your sodium and reduce the low sodium episodes (AI is a salt-wasting disease and nausea is triggered by low sodium or high potassium in most).
4am is a tad early for HC in that you would wake up. With the nausea, I would guess you are in a low - and that to me, means you need something like HC which means your overall dose needs an evaluation, or you need more sodium, or a medication to hold sodium.
It can be prevented. If you cannot see your doc right away, try adding more sodium before you go to bed and see if that helps. Pickles, bicarbonate, salt tablets etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.